MAUDE Adverse Event Report: ETHICON INC. PRLNE O/SZ BLU 2X18IN 8-0 D/A BV130-5 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE O/SZ BLU 2X18IN 8-0 D/A BV130-5 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number OSM8738
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Additional information was requested, and the following was obtained: what was used to complete the procedure? =>no further information is available.Was the surgery completed successfully? =>no further information is available.Was the surgery delayed due to the issue? =>no further information is available.If yes how many minutes? was there any alleged deficiency noted with the suture during the surgery? please explain =>no further information is available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a coronary artery bypass surgery on an unknown date; and a suture was used.During the procedure, the suture broke during vascular anastomosis.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 06/01/2020.A manufacturing record evaluation was performed for the finished device lot kmj392, and no non-conformances were identified.

Brand Name
PRLNE O/SZ BLU 2X18IN 8-0 D/A BV130-5 MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9978357
Report Number2210968-2020-03218
Device Sequence Number16987906
Product Code GAW
UDI-Device Identifier10705031231252
UDI-Public10705031231252
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberOSM8738
Device Catalogue NumberOSM8738
Device Lot NumberKMJ392
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer05/29/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date06/01/2020
Patient Sequence Number1